Alert archive / Louisiana / Flash Flood Warnings in 2009

Flash Flood Warning 113, NWS Shreveport, LA

October 30, 20094 parishes in Louisiana; Union County, Arkansas

NWS Shreveport, LA issued this flash flood warning at Oct 30, 2009, 2:13 AM CDT for 4 parishes in Louisiana; Union County, Arkansas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 30, 2009, 2:13 AM CDT (07:13 UTC)
Expired
Oct 30, 2009, 6:15 AM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Union County, AR, Bienville Parish, LA, Lincoln Parish, LA, Red River Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 97 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 30, 2:30 AM CDTFLASH FLOODBernice, LAHIGH WATER OVER HIGHWAY 167 IN BERNICE.
Oct 30, 2:35 AM CDTFLASH FLOODBienville, LASEVERAL ROADS FLOODED THROUGHOUT THE PARISH.
Oct 30, 3:30 AM CDTFLASH FLOODBernice, LAHIGH WATER OVER HIGHWAY 167 IN BERNICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1620 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1620 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
2.2
Supercell composite
14.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 300713
FFWSHV
ARC139-LAC013-061-081-111-301115-
/O.NEW.KSHV.FF.W.0113.091030T0713Z-091030T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
213 AM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  RED RIVER PARISH IN NORTHWEST LOUISIANA...
  EASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITY OF HUTTIG...

* UNTIL 615 AM CDT

* AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM SHOWERS AND EMBEDDED THUNDERSTORMS OVER THE WARNED 
  AREA. RAIN RATES OF THREE QUARTERS TO NEAR AN INCH AND A HALF PER HOUR 
  HAVE BEEN OBSERVED WITH SOME OF THE SHOWERS AND EMBEDDED STORMS...MAINLY 
  EAST OF A FARMERVILLE...TO RUSTON...TO BIENVILLE AND COUSHATTA LINE. 
  WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES HAS FALLEN OVER THE 
  AREA SINCE THURSDAY AFTERNOON...WITH THIS ADDITIONAL HEAVY RAINFALL 
  CONTINUING THE FLASH FLOOD THREAT THROUGH THE OVERNIGHT HOURS. 

* NUMEROUS ROADS REMAIN FLOODED OR CLOSED ACROSS THE WARNED AREA. TRAVEL IS 
  NOT RECOMMENDED THIS MORNING.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO URBANA...
  STRONG...LAWSON AND LAPILE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH 615 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3258 9240 3250 9245 3245 9277 3215 9282
      3215 9317 3199 9313 3190 9333 3223 9359
      3224 9342 3241 9341 3242 9318 3257 9316
      3259 9287 3276 9282 3276 9272 3298 9272
      3334 9250 3325 9221 3316 9209 3274 9204

$$

15
1 follow-up statement
000 
WGUS74 KSHV 300915
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
415 AM CDT FRI OCT 30 2009

ARC139-LAC013-061-081-111-301115-
/O.CON.KSHV.FF.W.0113.000000T0000Z-091030T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION AR-UNION LA-LINCOLN LA-BIENVILLE LA-RED RIVER LA-
415 AM CDT FRI OCT 30 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR UNION
COUNTY...AND RED RIVER...BIENVILLE...LINCOLN AND UNION PARISHES...

AT 415 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING 
OVER THE WARNED AREA. AREAS OF MODERATE TO HEAVY RAINFALL CONTINUES TO 
DEVELOP OVER THE WARNED AREA...WITH ADDITIONAL REDEVELOPMENT BACKBUILDING 
SOUTHWEST INTO SOUTHWEST LOUISIANA...WHICH WILL SHIFT NORTHEAST AND MOVE 
REPEATEDLY OVER THE SAME AREAS THROUGH MUCH OF THE EARLY MORNING HOURS. 
RAIN RATES OF A HALF INCH TO THREE QUARTERS OF AN INCH PER HOUR WILL BE 
POSSIBLE WITH THESE SHOWERS AND EMBEDDED THUNDERSTORMS...FALLING OVER 
AREAS THAT HAVE SEEN WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES 
SINCE THURSDAY EVENING. 

NUMEROUS ROADS REMAIN FLOODED OR CLOSED THIS MORNING DUE TO FLOODING. TRAVEL 
IS NOT RECOMMENDED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FARMERVILLE...BERNICE...URBANA...STRONG...LAWSON...LAPILE AND HUTTIG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE IN
THE WARNED AREA THROUGH 615 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3258 9240 3250 9245 3245 9277 3215 9282
      3215 9317 3199 9313 3190 9333 3223 9359
      3224 9342 3241 9341 3242 9318 3257 9316
      3259 9287 3276 9282 3276 9272 3298 9272
      3334 9250 3325 9221 3316 9209 3274 9204

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 11:49 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 29, 11:49 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 PM CDT THU OCT 29 2009

.DISCUSSION...
ONE FINAL EVENING UPDATE TO REMOVE SEVERE AND HEAVY RAIN WORDING...
AS SHOWERS STILL WIDESPREAD BEHIND FRONT...BUT LITTLE IN WAY OF THUNDER.
EASTERN SECTIONS OF CWA STILL SUBJECT TO HEAVY RAIN...AND POSSIBLY
STRONG CONVECTIVE WIND GUSTS./VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  60  47  69  47 /  80  80  40  10  10
MLU  64  65  48  65  47 / 100 100  60  30  10
DEQ  57  58  42  64  43 /  40  60  20  10  10
TXK  57  60  45  64  48 /  60  80  40  10  10
ELD  58  60  45  64  43 /  80  80  40  10  10
TYR  55  58  45  68  49 /  60  60  20  10  10
GGG  57  59  44  68  45 /  60  80  40  10  10
LFK  59  63  45  71  46 /  80  80  40  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
     LAZ001>006-010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
     TXZ097-112-126-138-150>153-165>167.

&&
Hazardous weather outlook, Oct 29, 11:56 AM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1156 AM CDT THU OCT 29 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1156 AM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL DISTURBANCE...COMBINED WITH A SLOW MOVING SURFACE
COLD FRONT AND RICH LOW LEVEL MOISTURE...WILL PROVIDE FOR
WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF
THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...DAMAGING
WINDS...AND ISOLATED TORNADOES. FLOODING WILL BE A SIGNIFICANT
CONCERN WITH RAINFALL TOTALS AVERAGING AROUND 3 TO 6 INCHES
AREAWIDE...INCLUDING ISOLATED AMOUNTS OF UP TO 7 INCHES POSSIBLE
THROUGH FRIDAY. THE MOST LIKELY LOCATING FOR THE HIGHEST RAINGALL
TOTALS WIL BE ACROSS NORTHWEST LOUISIANA.

ALTHOUGH THERE WILL BE A POTENTIAL FOR BOTH SEVERE WEATHER AND
FLOODING THIS AFTERNOON AND OVERNIGHT...THE MAIN TORNADIC THREAT
WITH BE WITH THE PREFRONTAL STORMS THIS AFTERNOON...ESPECIALLY
ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...IN ASSOCIATION
WITH STORMS THAT ARE CURRENTLY STILL DEVELOPING. THE MAIN THREAT
FOR SIGNIFICANT FLOODING WILL BE TONIGHT...AS WELL AS POSSIBLE
STRONG TO DAMAGING STRAIGHT LINE WINDS ASSOCIATED WITH A SLOW
MOVING SQUALL LINE ENTERING NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA
DURING THE EVENING FROM THE WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HEAVY RAIN WILL LINGER INTO MUCH OF THE DAY FRIDAY...WITH A
CONTINUED FLOODING THREAT.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED THIS
AFTERNOON AND EVENING. LOCAL FLOODING ALSO POSSIBLE THIS
AFTERNOON...BECOMING MORE LIKELY AREAWIDE TONIGHT AND FRIDAY.
EMERGENCY MANAGERS NEED TO PREPARE FOR POSSIBLE SIGNIFICANT FLOODING.

VII

In the hours before

Local storm report, Oct 30, 1:17 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      14 SSW FOUKE            33.07N 93.98W
10/29/2009                   MILLER             AR   LAW ENFORCEMENT

            COUNTY ROAD 3 NORTHEAST OF THE RAVANNA COMMUNITY IS
            FLOODED.

&&

15
Local storm report, Oct 30, 1:18 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
118 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      BOSSIER CITY            32.52N 93.66W
10/30/2009                   BOSSIER            LA   LAW ENFORCEMENT

            NUMEROUS ROADS REMAIN UNDER WATER AND CLOSED. SOME WATER
            IN HOMES ACROSS THE PARISH AS WELL.

0115 AM     FLASH FLOOD      SHREVEPORT              32.47N 93.80W
10/30/2009                   CADDO              LA   LAW ENFORCEMENT

            ROADS UNDER WATER AND CLOSED THROUGHOUT THE ENTIRE
            PARISH. SOME WATER IN HOMES ACROSS THE SOUTHERN PORTION
            OF THE PARISH.

0115 AM     FLASH FLOOD      10 NE BRADLEY           33.20N 93.53W
10/30/2009                   LAFAYETTE          AR   LAW ENFORCEMENT

            HWY 53 CLOSED NEAR LAKE ERLING DUE TO HIGH WATER.

&&

MBERRY
Local storm report, Oct 30, 1:38 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
138 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      BIENVILLE               32.36N 92.98W
10/30/2009                   BIENVILLE          LA   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED THROUGHOUT THE PARISH.

&&

15
Local storm report, Oct 30, 1:42 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
142 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     FLASH FLOOD      WINNFIELD               31.92N 92.64W
10/30/2009                   WINN               LA   LAW ENFORCEMENT

            HIGH WATER REPORTED ON HWY 167 NEAR THE AIRPORT.

0142 AM     FLASH FLOOD      NATCHEZ                 31.67N 93.05W
10/30/2009                   NATCHITOCHES       LA   LAW ENFORCEMENT

            HIGH WATER AND ROAD CLOSURES IN AND AROUND THE NATCHEZ
            COMMUNITY

&&

MBERRY
Local storm report, Oct 30, 1:43 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      3 NW HODGE              32.30N 92.77W
10/30/2009                   JACKSON            LA   LAW ENFORCEMENT

            HIGH WATER OVER BEAR CREEK ROAD NORTHWEST OF HODGE.

&&

15
Local storm report, Oct 30, 1:53 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     FLASH FLOOD      HOMER                   32.79N 93.06W
10/30/2009                   CLAIBORNE          LA   LAW ENFORCEMENT

            SEVERAL HOMES HAVE BEEN EVACUATED ON CARTER DRIVE IN
            HOMER DUE TO FLOODING. NUMEROUS ROADS ARE FLOODED ACROSS
            THE PARISH.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 7:13 PM CDTTornado WarningSHVBossier, Webster32 min
Oct 29, 7:49 PM CDTFlash Flood WarningSHVBossier, Claiborne, Webster8 hr
Oct 29, 9:12 PM CDTRiver Flood WarningSHVBossier4 days
Oct 29, 9:13 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto4 hr
Oct 29, 9:29 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union46 min
Oct 29, 10:21 PM CDTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Red River, Union4 hr
Oct 30, 12:55 AM CDTFlash Flood WarningSHVBossier, Caddo, De Soto4 hr
Oct 30, 1:30 AM CDTFlash Flood WarningSHVGrant, Jackson, Natchitoches, Ouachita, Winn7 hr
Oct 30, 3:45 AM CDTFlash Flood WarningSHVClaiborne, Webster4 hr
Oct 30, 3:54 AM CDTRiver Flood WarningSHVCaddo, De Soto14 days
Oct 30, 4:41 AM CDTAreal Flood WarningSHVBossier, Caddo, De Soto4 hr
Oct 30, 6:15 AM CDTAreal Flood WarningSHVBienville, Claiborne, Webster60 min
Oct 30, 6:29 AM CDTFlash Flood WarningSHVBienville, Lincoln, Red River, Union3 hr
Oct 30, 7:43 AM CDTAreal Flood WarningSHVClaiborne, Webster2 hr
Oct 30, 8:31 AM CDTAreal Flood WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Lincoln and 6 more3 hr
Oct 30, 9:55 AM CDTRiver Flood WarningSHVBossier, Caddo, Red River23 hr
Oct 30, 11:14 AM CDTRiver Flood WarningSHVCaldwell, Ouachita31 days
Oct 30, 11:38 AM CDTRiver Flood WarningSHVClaiborne, Lincoln, Union35 hr
Oct 29, 8:09 PM CDTTornado WarningSHVColumbia, Union36 min

Nearby

Flash Flood Warnings in Louisiana, 2009Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.